Convexity Properties for Certain Classes of Analytic Functions Associated with an Integral Operator
Ben Wongsaijai and
Nattakorn Sukantamala
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We introduce a new form of generalized integral operator defined on the class of analytic functions . By making use of this novel integral operator, we give the convexity of other integral operators. We also briefly indicate the relevant connections of our presented results to the formerly reported results. Furthermore, other interesting properties are also discussed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/703139.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/703139.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:703139
DOI: 10.1155/2014/703139
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().